Approximation of (ψ, β)-differentiable functions of low smoothness by biharmonic Poisson integrals

  • K. M. Zhyhallo Волин. нац. ун-т, Луцьк
  • Yu. I. Kharkevych

Abstract

We solve the Kolmogorov – Nikol’skii problem for biharmonic Poisson integrals on the classes of (ψ, β)- differentiable periodic functions of low smoothness in the uniform metric.
Published
25.12.2011
How to Cite
ZhyhalloK. M., and KharkevychY. I. “Approximation of (ψ, β)-Differentiable Functions of low Smoothness by Biharmonic Poisson Integrals”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 63, no. 12, Dec. 2011, pp. 1602-2, http://umj.imath.kiev.ua/index.php/umj/article/view/2829.
Section
Research articles